Volume 7, Issue 8 (1999)                   J Tax Res 1999, 7(8): 0-0 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

MALIYAT IRANIAN TAX REVIEW VOL.7, NO.23, Spring 1999. J Tax Res. 1999; 7 (8)
URL: http://taxjournal.ir/article-1-290-en.html
Abstract:   (3854 Views)
N.a
Keywords: N.a
Full-Text [PDF 7201 kb]   (1938 Downloads)    
Type of Study: Research |
Received: 2014/07/26 | Accepted: 2014/07/26 | Published: 2014/07/26

Add your comments about this article : Your username or Email:
CAPTCHA

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 CC BY-NC 4.0 | Journal of Tax Research

Designed & Developed by : Yektaweb